# SDR SWAA2023080976096

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+9 LBL12 WL208.<[01] REMOVED INTERCOSTAL AT FWD CABIN BS 344+9 LBL12 WL208 IAW SRM 51-40-02;[02] UPDATED MEASUREMENT TABLE;[03] CERTIFY ACTION #1;[04] SRM DOES NOT HAVE REPAIR LIMITS FOR CRACKED INTERCOSTALS. OUT OF LIMITS. REMOVE AND REPLACE IAW SRM 51-10-02-0G-0 STEP #9.;[05] LOCATED AND DRILLED NEW INTERCOSTAL AT BS344- BS360 LBL12 WL208 IAW SRM 51-40-05-0G-0; DWG 141A5400 SHT 43; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5. OKAY TO INSTALL NEW INTERCOSTAL IS GIVEN.;[07] STARTED FASTENER INSTALLATION IAW SRM 51-40-02-0G-0;[08] INSTALLED 100% OF FASTENERS AT NEW INTERCOSTAL AT BS 344 TO BS 360 LBL12 WL 208 PER SRM 51-40-02-0G-0; DWG 141A5400 SHT 43.;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED MEASUREMENT TABLE
